[mage lang="" source="flickr"]yeast infection hurts to pee[/mage]
Can a antibiotic cause a yeast infection?
I got a urinary tract infection recently and was on antibiotics (augmentin) for two weeks. About five days after stopping I started to get another UTI. I went back to the doc and was prescribed a week of macrobid. The day after beginning these antibiotics my vagina was itchy. Now a few days later it does not feel good at all. It feels like a nose feels when you have a cold and blown it too much. Like I wiped down there too much. Now wiping hurts and after peeing it burns. Not like a UTI burn, but like it hurts from having pee on it. Yesterday I had a small amount of white discharge… no smell. Could this be a yeast infection? I have never had one before. If it is… what do I do to treat it?
There is definite burning… no itching anymore
Absolutely!!! A broad spectrum antibiotic is not selective. It kills both the bad guys and the good guys. It is always a good idea to supplement with PRObiotics if you are on a program like this.
Probiotics do not encourage the growth of the bad guys.
Nirvana – Mexican Seafood
[affmage source="amazon" results="10"]yeast infection hurts to pee[/affmage]
[affmage source="clickbank" results="4"]yeast infection hurts to pee[/affmage]
More Helpful Information
- Yeast Infection Treatment » Blog Archive » Helpful Tips in the Prevention of Yeast Infection
- Sound like a Rogue or Mage | Techgoondu
Like this post? Subscribe to my RSS feed and get loads more!